MAUDE Adverse Event Report: SPINE WAVE, INC. STAXX XD; INTERVERTEBRAL BODY REPLACEMENT DEVICE

SPINE WAVE, INC. STAXX XD; INTERVERTEBRAL BODY REPLACEMENT DEVICE
Catalog Number 11-1590
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/21/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the device was implanted, evaluation could not be performed.The delivery instrument was returned; inspection found no abnormalities.
 
Event or Problem Description
Intraoperatively, the surgeon reported noting that the second implant in a bilateral construct appeared to be disconnected after placement.As the implant was secure, no further action was taken and the procedure was completed.

Brand Name
STAXX XD
Common Device Name
INTERVERTEBRAL BODY REPLACEMENT DEVICE
Manufacturer (Section D)
SPINE WAVE, INC.
3 enterprise drive
suite 210
shelton CT 06484
MDR Report Key9419553
Report Number3004638600-2019-00014
Device Sequence Number2738734
Product Code MQP
UDI-Device Identifier10840642100167
UDI-Public10840642100167
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K142996
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/20/2023
Device Catalogue Number11-1590
Device Lot Number273U10
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2019
Initial Report FDA Received Date12/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1